# SDR 07FDEA04785

- Difficulty date: November 14, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Flange
- Part number: 65195086
- Condition: Delaminated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE UPPER COWL T/E FLANGE IS CHIPPED AND DISBONDED REMOVED NR 1 ENGINE UPPER COWL T/E FLANGE, LOCATED AND DRILLED NEW FLANGE.  INSTALLED NEW FLANGE, REF SRM 51-30-2 PG 1-4 REF DWG 65-19508.
